# SDR REXA2013041700516

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,721 hours, 7,316 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE STARTED SMELLING ELECTRIC BURN SMELL AFTER ABOUT 20 MINS WE HEARD THE AVIONICS FAN GRINDING AND COMING TO A STOP FOLLOWED BY THE AVIONICS COOL FAN CAUTION MESSAGE BEING DISPLAYED.  FOLLOWED THE NON-NORMAL CHECKLIST, MESSAGE WENT AWAY.  IT APPEARED AGAIN ON THE GROUND IN SLC.  PERFORMED MAINT AS REQUIRED & DEFERRED NR 1 DISPLAY COOLING FAN IAW MEL 21-24-2C.  ENTERED INTO MM02.  MXC 1390 NOTIFIED.  PULLED AND COLLARED C/B U2-- REMOVED AND REPLACED NR 1 DISPLAY SUPPLY FAN B12 P/N AE0804A04, S/N OFF 01185, S/N ON 01048 IAW AMM 21-24-12.  CLEARED FROM MM02, MXC NOTIFIED 0782.
